# SDR HALA2020040800083

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 31,986 hours, 5,038 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 33282190009
- Part serial: 03880
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 41,439 hours, 6,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  FUEL R STBY PUMP LO PR.// REMOVED AND REPLACED RIGHT STAND BY PUMP PER AMM 28-21-51. OPS  
AND LEAK CHECK GOOD. OK FOR SERVICE. PUMP, FUEL AD 2 OFF 33-2821-9-0009 03880 ON 33-2821-9-0003 05180
